Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2021, Volume 33, Number 6, Pages 45–58 (Mi mm4294)  

Dissipative and dispersive properties of finite difference schemes for the linear transport equation on the $4\times3$ meta-template

V. M. Golovizninab, A. V. Solovjeva

a Nuclear Safety Institute RAS, Moscow
b Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics, Laboratory of Industrial Mathematics

Abstract: The article is devoted to the presentation of a new information resource on the Internet — a knowledge base on the dissipative and dispersion properties of difference schemes for the simplest linear transport equation, covering 2113 schemes from the first order of approximation to the tenth, which can be obtained on a computational template of four computational nodes on three layers according to time. An information array containing passports of all these schemes is posted on the website of the Industrial Mathematics Laboratory of the VMK MSU at http://lim.cmc.msu.ru/index.php?id=86. The passport of the difference scheme contains the coefficients of the characteristic equations, the stability region, and dissipative and dispersive surfaces. The friendly graphical user interface allows you to interactively search for passports using computational templates. As an example, the dissipative and dispersion surfaces of some schemes with different orders of approximation are given.

Keywords: hyperbolic equations, properties of difference schemes, dissipative and dispersion properties, difference schemes, high order of approximation.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00472


DOI: https://doi.org/10.20948/mm-2021-06-04

Full text: PDF file (841 kB)
First page: PDF file
References: PDF file   HTML file

Received: 11.01.2021
Revised: 25.03.2021
Accepted:19.04.2021

Citation: V. M. Goloviznin, A. V. Solovjev, “Dissipative and dispersive properties of finite difference schemes for the linear transport equation on the $4\times3$ meta-template”, Matem. Mod., 33:6 (2021), 45–58

Citation in format AMSBIB
\Bibitem{GolSol21}
\by V.~M.~Goloviznin, A.~V.~Solovjev
\paper Dissipative and dispersive properties of finite difference schemes for the linear transport equation on the $4\times3$ meta-template
\jour Matem. Mod.
\yr 2021
\vol 33
\issue 6
\pages 45--58
\mathnet{http://mi.mathnet.ru/mm4294}
\crossref{https://doi.org/10.20948/mm-2021-06-04}


Linking options:
  • http://mi.mathnet.ru/eng/mm4294
  • http://mi.mathnet.ru/eng/mm/v33/i6/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:73
    References:3
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021